zbMATH — the first resource for mathematics

On the solutions of \(n\)-th order nonlinear differential equation in \(L^2(0,\infty)\). (English) Zbl 0516.34009

34A34 Nonlinear ordinary differential equations and systems
34A99 General theory for ordinary differential equations
Full Text: EuDML
[1] WINTNER A.: A criterion for the nonexistence of (L2)-solutions of a nonoscillatory differential equation. J. London Math. Soc. 25 (1950), 347-351. · Zbl 0037.34202
[2] DETKI J.: On the solvability of certain nonlinear ordinary second order differential equation in L’(O, \infty ). Math. Balkanica, (4) 21 (1974), 115-119. · Zbl 0318.34006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.